# SDR FDEA200812195245

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,123 hours, 31,149 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: 8062127
- Part serial: WYG12806
- Condition: Broken
- Location: Nr 3 Mec
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, H

## Discrepancy

NR 3 ENGINE HUNG START AT FL 25.0 AND DESCENDED TO 10000 FT STILL WOULD NOT ACCELERATE; SHUT DOWN ENGINE.  IDLE READINGS: ENGINE 1 N1 38 PERCENT; EGT 362; N2 71.1 PERCENT, ENGINE 2 N1 39 PERCENT;  EGT 362; N2 72.6 - ENGINE 3  N1 29 PERCENT; EGT 372;  N2 50.5  PERCENT.  REMOVED AND REPLACED THE NR 3 ENGINE MEC REF AMM 73-20-01-2.  REPAIRED A BROKEN WIRE ON PLUG PL-8079 REF AMM 20-30-02-2.  PERFORMED FLT IDLE ADJUSTMENT REF AMM 71-00-00-5.   PERFORMED ENGINE RUN;  LEAK AND BOPS CHECK GOOD.
